# SDR SWAA2013100220670

- Difficulty date: September 22, 2013
- Submitted: October 3, 2013
- Operation: Air carrier
- Aircraft: N298WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32543
- Aircraft time: 21,125 hours, 12,339 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 141A5214
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT RT Z ANGLE CORRODED BETWEEN BS 727C TO BS 767.  R & R Z ANGLE IAW SRM.
